# SDR P5CA0601498

- Difficulty date: September 2, 2006
- Submitted: September 12, 2006
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 20,634 hours, 3,537 cycles
- System (JASC): 8000 · Engine Starting System
- Part: Start Valve
- Condition: Unknown
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK, NR 2 ENGINE WOULD NOT START AND -HP BLEED 2- STATUS MESSAGE DISPLAYED.  RESET ASCTU O/B EXERCISED NR 2 ENGINE START VALVE, SUCCESSFUL ENGINE START ACCOMPLISHED.  REPAIR ACCOMPLISHED PER 80-11-02.
